# SDR USAA2009020490265

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 61,752 hours, 27,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Part serial: 361
- Condition: Low Pressure
- Location: L1 Door
- Part time: 60,985 hours, 27,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 311 CLT-PHX - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE LOW.  MAINTENANCE REPLACED DIAPHRAGM AND SERVICED L1 DOOR ASSIST BOTTLE.  LEAK CHECK GOOD.
